“OJAS Eduland” celebrates 100th year of Shiridi Sai Baba’s Maha Samadhi Day with kids and Parents on 30th Sep 2018, Sunday.

Celebration Summary
For Kids
1. Colouring / Drawing
2. Clay Modelling
3. Art & Craft – Model Pallaki
4. Poster Making
5. Reading – Sri Sai Sat Charitra
6. Fancy-dress
7. Bhajan
8. Singing Contest ( Devotional Songs )
9. Storytelling
10. Songs
11. Bhajan
12. Quiz – from Sri Sai Sat Charitra

This time we have competitions for parents / grandparents too.

For Parents
1. Songs
2. Bhajan
3. Stories

Categories:
Pre-K.G – UKG ( Parents may help )
1st  to 3rd  std
4th  to 6th  std
7th  to 9th  std
10th – 12th std

Age Group: 3 – 18 yrs (Pre.K.G to 12th std ). All the age group can participate in all the items.

Event Venue:
OJAS Eduland, MIG –  Z- 72(A),Z Block, 5th Avenue, Anna Nagar west, Chennai – 40

To register – WhatsApp/ SMS to 9498425898

For more details – 9498425898 / 7200003898 / 9986584433
Email – ojaseduland@gmail.com

Reference Links
https://ojaseduland.wordpress.com/
https://www.facebook.com/Ojas-Eduland-244410655734613/

Events in Detail:
1. Colouring / Drawing
Time: 1.00 – 2.00 pm
Topic : Shiridi Sai Baba
Participants have to bring Pen / Pencil / Pad & colouring materials.
Printed picture will be provided for Pre.K.G to UKG students for colouring.
Quarter size plain chart will be provided to 1st to 12th std students for drawing.

2. Clay Modelling
Time : 2.00 – 2.20 pm (20 min)
Topic : Pot or Banana Tree or Coconut
Participants have to bring the clay.
Clay Molds can be used for making the shape.
A paper plate will be provided to the participants for display

3. Art & Craft
Time: 2.20 – 2.40 pm ( 20 min)
Topic : Model Pallaki or Shiridi Sai Baba or Coconut Tree
Participants have to make Model Pallaki or Shiridi Sai Baba using reusable paper cups, ice-cream sticks, paper plates, cottons, etc.

4. Poster Creation
Time: 2.40  – 3.00 ( 20 min)
Topic : Model Pallaki or Shiridi Sai Baba
Participants have to create the above said topic in pictorial form from home.
Printed pictures or stickers or drawings or any art material can be used for poster creation. Participants should use ONLY QUARTER size chart for creating posters.
Finally participants have to explain what is displayed in the poster.

5. Reading – Sri Sai Sat Charitra
Time: 3.00 – 3.20 pm
“Sri Sai Sat Charitra”, book will be provided to the kids.
Kids can select any page and read it for 5 minutes.

6. Fancydress competition
Time: 3.20 – 4.00 pm
Topic : Sri Shridi Sai Baba

7. Storytelling
Time: 4.00 – 4.30 pm
English / Tamil
Kids can tell any devotional story of their choice (Maximum 3 min)

8. Songs
Time: 4.30 – 5.00 pm
English / Tamil / Malayalam
Kids can sing any devotional song (Maximum 3 min)
Properties are not allowed

9. Bhajan
Time: 5.00 – 5.30 pm
Maximum 2.5 min
Kids can sing any bhajan

10. Quiz : “Sri Sai Sat Charitra”
Time: 5.30 – 6.00pm
Maximum 2.5 min
A picture about “Sri Sai Sat Charitra” will be displayed to the kids for 10 minutes. After this, questions will be there to the kids.

FOR PARENTS (Time: 6 – 6.30 pm)

Songs ( Devotional Songs )
Time: Maximum 2.5 min
Parents ( Mom / Dad / Grand Parents) can sing any devotional song (Maximum 3 min)

Bhajan
Time: Maximum 2.5 min
Parents ( Mom / Dad / Grand Parents ) can sing bhajan.

Stories
Time: Maximum 2.5 min
Parents ( Mom / Dad / Grand Parents ) can tell any stories about Sri Shiridi Sai.

Registration fee Rs.200/- for a participant per event (for all the age group).

Note : Prizes will be distributed on 4th Oct 2018 ( Thursday), @ OJAS Eduland Office

30 Sep 2018, Celebration of 100th year of Shiridi Sai Baba’s Maha Samadhi Day

Leave a Reply

Your email address will not be published. Required fields are marked *